# SDR HEEA079792

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Part number: AA95758
- Part serial: 5056
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDETONE WEAK. FOUND ICS AND RX KNOBS BAD.  REPLACED.  BENCH CHECK GOOD.
